MathSciNet Relay Station
MathSciNet bibliographic data
MR1821243 (2002k:42045) 42B25 (42B30 46E35)
Rychkov, Vyacheslav S. Littlewood-Paley theory and function spaces with $A\sp {\rm loc}\sb p$ weights. Math. Nachr. 224 (2001), 145–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement